# SDR AU010375

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: A System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC A SYSTEM QUANTITY AND PRESSURE LOST.
